×

zbMATH — the first resource for mathematics

Description de Hilb sup(n) CX,Y. (French) Zbl 0353.14004

MSC:
14C05 Parametrization (Chow and Hilbert schemes)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Briançon, J.: Weierstrass préparé à la Hironaka. Astérisque7 et8, 67-73 (1973)
[2] Briançon, J., Galligo, A.: Déformations distinguées d’un point de C2 ou ?2. Astérique7 et8, 129-138 (1973)
[3] Briançon, J., Speder, J.P.: Familles équisingulières d’hypersurfaces à singularité isolée ? Thèse ? 2ème partie ? Université de Nice ? 1976
[4] Douady, A.: Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné. Annales de l’Institut Fourier. T. XVI ? 1966 · Zbl 0146.31103
[5] Fogarty, J.: Algebraic families on an algebraic surface. Am. J. Math.10, 511-521 (1968) · Zbl 0176.18401 · doi:10.2307/2373541
[6] Galligo, A.: A propos du théorème de préparation de Weierstrass. Lectures Notes in Math.409. Berlin-Heidelberg-New York: Springer 1974 · Zbl 0297.32003
[7] Grothendieck, A.: Techniques de construction et théorèmes d’existence en géométrie algébrique. IV: les schemas de Hilbert, Séminaire Bourbaki no 221, IHP, Paris 1961 · Zbl 0236.14003
[8] Hartshorne, R.: Connectedness of the Hilbert scheme. Publ. Math. de. IHES29, 261-304 (1966) · Zbl 0171.41502
[9] Iarrobino, A.: Families of ideals in the ring power series in two variables. Thesis MIT ?Cambridge, Mass 1970
[10] Iarrobino, A.: Reducibility of the families of 0-dimensional schemes on a variety. Inventiones math.15, 72-77 (1972) · Zbl 0227.14006 · doi:10.1007/BF01418644
[11] Iarrobino, A.: Punctual Hilbert Schemes. Bull. Am. Math. Soc.78, 819-823 (1972) et Preprint à paraître dans Memoirs of Am. Math. Soc. · Zbl 0268.14002 · doi:10.1090/S0002-9904-1972-13049-0
[12] Iarrobino, A.: An algebraic fibre bundle overP 1 that is not a vector bundle. Topology12, 229-232 (1973) · Zbl 0268.14005 · doi:10.1016/0040-9383(73)90008-6
[13] Lejeune, M., Teissier, B.: Quelques calculs utiles pour la résolution des singularités. Séminaire de l’Ecole Polytechnique 1972
[14] Risler, J.J.: Sur les déformations équisingulières d’idéaux. Bull. Soc. Math. de France101, 3-16 (1973) · Zbl 0256.14006
[15] Schaps, M.: Déformations non singulières de courbes gauches. Astérisque7 et8, 121-128 (1973) · Zbl 0292.14012
[16] Tjurina, G.N.: Locally semi-universal flat deformations of isolated singularities of complex spaces. Math. USSR,. Izvestya3, 967-999 (1970) · Zbl 0209.11301 · doi:10.1070/IM1969v003n05ABEH000814
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.